The intuitionistic deducibility of certain realizable formulae of propositional logic
Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 269-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_2_a4,
author = {F. A. Kabakov},
title = {The intuitionistic deducibility of certain realizable formulae of propositional logic},
journal = {Doklady Akademii Nauk},
pages = {269--271},
year = {1970},
volume = {192},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a4/}
}
F. A. Kabakov. The intuitionistic deducibility of certain realizable formulae of propositional logic. Doklady Akademii Nauk, Tome 192 (1970) no. 2, pp. 269-271. http://geodesic.mathdoc.fr/item/DAN_1970_192_2_a4/